# SDR IPXA2M74891

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Fs 1255 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR CUT OUT LOWER FWD WEB CRACKED AT STA 1255 JUST ABOVE LONGERON 27R.  REPAIRED R-3 DOOR LOWER FWD CUT OUT WEB JUST ABOVE L27R AT FS 1255 REF SRM 53-40-15, REPAIR 3, FIG 201, REV 49.
